The Hip Still Feels Stiff With A Aching Feeling In The Back During UTI Treatment?
I feel like it. My urinary tract is up. I feel after taking the medicine from the doctor the feeling of stiffness in the stomach decreases stomach pain also decreases. and sometimes faint, and anxious, thanks a lot, please answer …
Urinary tract infection (UTI) is a common thing. UTIs can occur in both adults and children. UTI can consist of upper or lower UTI. UTIs at the top generally cause a feeling of fever, chills, pain in the lumbar region.
If indeed you have or are in the treatment of UTI above, the pain in the hip and back that you feel may be a symptom of the UTI. UTI treatment takes several days, and recovery of UTI can take up to 1-2 weeks. So if indeed you still feel discomfort in the waist accompanied by weakness, then you should do re-control to your doctor, so the doctor can re-check your condition and provide appropriate therapy. Urine that does not smell and is clear is a natural thing to happen if you drink lots of water. You don't need to worry, UTI is not a dangerous disease. Enough routine control to your doctor.
The following article you can read about urinary tract infections
may be useful. thank you